Show simple item record

dc.contributor.authorBleick, Willard Evan
dc.contributor.authorWang, Peter C. C.
dc.date11/20/1972
dc.date.accessioned2013-03-07T21:51:53Z
dc.date.available2013-03-07T21:51:53Z
dc.date.issued1972-11-20
dc.identifier.urihttp://hdl.handle.net/10945/29729
dc.description.abstractA complete asymptotic development of the Stirling numbers S(N,K) of the second kind is obtained by the saddle point method previously employed by Moser and Wyman [Trans. Roy. Soc. Cannad., 49(1955) 49-54] and deBruijn [ Asymptotic Methods in Analysis, North-Holland Publishing Co., Amsterdam, (1958) 102-109] for the asymptotic representation of the related Bell numbers.en_US
dc.description.sponsorshipOffice of Naval Researchen_US
dc.description.urihttp://archive.org/details/asymptoticsofsti00blei
dc.language.isoeng
dc.publisherMonterey, California. Naval Postgraduate Schoolen_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.subject.lcshCOMPUTER SOFTWARE--RELIABILITY.en_US
dc.titleAsymptotics of stirling numbers of the second kinden_US
dc.typeTechnical Reporten_US
dc.contributor.corporateNaval Postgraduate School (U.S.)
dc.contributor.departmentMathematicsen_US
dc.subject.authorNAen_US
dc.description.funderOffice of Naval Research and the Naval Postgraduate School, Monterey, CA.en_US
dc.description.recognitionNAen_US
dc.identifier.oclcNA
dc.identifier.npsreportNPS-53WG72113A


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record